심장 수술 후 발생한 혈전증을 동반한 헤파린 기인성 혈소판 감소증의 치료-증례 보고-
The Management of Heparin-induced Thrombocytopenia with Thrombosis after Open Heart Surgery-A Case Report -
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Heparin-induced thrombocytopenia (HIT) is a prothrombotic, immune-mediated adverse reaction to heparin therapy. It is caused by antibodies binding to a complex of heparin and platelet factor 4, and this leads to platelet activation,excessive thrombin generation and often thrombosis. HIT with thrombosis (HITT) can lead to limb amputation,stroke, myocardial infarction and death. We report here on a case of a HITT patient who was successfully managed with argatroban therapy. Further knowledge is need about the ideal medical management for HITT.
Abstract
Heparin-induced thrombocytopenia (HIT) is a prothrombotic, immune-mediated adverse reaction to heparin therapy. It is caused by antibodies binding to a complex of heparin and platelet factor 4, and this leads to platelet activation,excessive thrombin generation and often thrombosis. HIT with thrombosis (HITT) can lead to limb amputation,stroke, myocardial infarction and death. We report here on a case of a HITT patient who was successfully managed with argatroban therapy. Further knowledge is need about the ideal medical management for HITT.
참고문헌 (7)
- Warkentin TE, "Heparin-induced thrombocytopenia: recognition, treatment, and prevention: the Seventh ACCP Conference on Antithrombotic and Thrombolytic Therapy", Chest, 126(3 Suppl), pp.311S~337S (2004)
- Ban-Hoefen M, "Heparin induced thrombocytopenia and thrombosis in a tertiary care hospital", Thromb Res, 124, pp.189~192 (2009)
- Refaai MA, "The timing of a positive test result for heparin-induced thrombocytopenia relative to the platelet count and anticoagulant therapy in 43 consecutive cases", Am J Clin Pathol, 119, pp.497~504 (2003)
- Warkentin TE, "Laboratory diagnosis of immune heparin-induced thrombocytopenia", Curr Hematol Rep, 2, pp.148~157 (2003)
- Selleng S, "Early-onset and persisting thrombocytopenia in post-cardiac surgery patients is rarely due to heparin-induced thrombocytopenia, even when antibody tests are positive", J Thromb Haemost, 8, pp.30~36 (2010)
- Swan SK, "The pharmacokinetics and pharmacodynamics of argatroban: effects of age, gender and hepatic or renal dysfunction", Pharmacotherapy, 20, pp.318~329 (2000)
- Levine RL, "Argatroban therapy in heparin-induced thrombocytopenia with hepatic dysfunction", Chest, 129, pp.1167~1175 (2006)
